# SDR QXEA0002394

- Difficulty date: August 23, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND VERTICAL BEAM BETWEEN REAR PRESSURE BULKHEAD AND FRAME 18075 IS CHAFED JUST AFT OF FORWARD APU ENCLOSURE.  VERTICAL LEG OF REPAIR ANGLE WHERE SEVERAL HI-LOKS ARE INSTALLED DO NOT HAVE THICKNESS CALLED OUT FOR IN EA 4-53-131 STEP 2.  REPAIRED IAW HORIZON AIR EA 4-53-1324.
